# SDR SIMA200316001

- Difficulty date: June 5, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 902081
- Part serial: 606
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW RECEIVED AN E2 FIRE WARNING.  ENGINE WAS SHUTDOWN AND LIGHT EXTINGUISHED.  AIRCRAFT WAS DIVERTED TO ALB.  AFTER LANDING CREW RECEIVED ANOTHER FIRE WARNING.  FIRE BOTTLE WAS FIRED AND AN EMERGENCY EVACUATIO AS DONE ON THE TAXIWAY.  MAINTEANCE INSPECTED ENGINE FOR BLEED LEAKS AND INSPECTED FIRE LOOPS WITH NO DEFECTS FOUND, THE RIGHT ENGINE FIRE CONTROL BOX WAS REMOVED AND REPLACED IAW MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  THE FIRE BOTTLE WAS ALSO REPLACED. (M)
